Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 139, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Nov 2, 2016, 4:08 PM CDT for Peoria County, Tazewell County, Illinois. It was in force for 37 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 2, 2016, 4:08 PM CDT (21:08 UTC)
- Expired
- Nov 2, 2016, 4:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Peoria County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 59 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 2, 4:19 PM CDT | HAIL 1 | Peoria International Ai, IL | |
| Nov 2, 4:22 PM CDT | HAIL 0.88 | North Pekin, IL | NICKEL SIZE HAIL COVERING THE GROUND |
| Nov 2, 4:27 PM CDT | HAIL 1.25 | 3 E Creve Coeur, IL | ON I-74 MM 98 |
| Nov 2, 4:28 PM CDT | HAIL 1 | Groveland, IL | |
| Nov 2, 4:30 PM CDT | TSTM WND GST 50 | Morton, IL | |
| Nov 2, 4:30 PM CDT | HAIL 0.75 | Morton, IL | |
| Nov 2, 4:30 PM CDT | HAIL 1.75 | Morton, IL | |
| Nov 2, 4:35 PM CDT | TSTM WND GST 53 | 1 W Morton, IL | |
| Nov 2, 4:35 PM CDT | HAIL 1.5 | 1 E Morton, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1533 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
550
WUUS53 KILX 022108
SVRILX
ILC143-179-022145-
/O.NEW.KILX.SV.W.0139.161102T2108Z-161102T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
408 PM CDT WED NOV 2 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
NORTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 445 PM CDT
* AT 408 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HANNA
CITY...OR 8 MILES SOUTHWEST OF PEORIA...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 405 PM...HALF DOLLAR SIZE
HAIL WAS REPORTED IN HANNA CITY.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
PEORIA AND WEST PEORIA AROUND 415 PM CDT.
PEKIN...CREVE COEUR AND MARQUETTE HEIGHTS AROUND 420 PM CDT.
EAST PEORIA AND MORTON AROUND 430 PM CDT.
WASHINGTON AROUND 435 PM CDT.
MACKINAW AND DEER CREEK AROUND 440 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PEORIA
INTERNATIONAL AIRPORT...NORTH PEKIN...GROVELAND...SMITHVILLE...
NORWOOD...PEORIA HEIGHTS AND MAPLETON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 26 AND 31.
INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 74 BETWEEN MILE MARKERS 86 AND 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4074 8933 4051 8933 4059 8981 4075 8980
TIME...MOT...LOC 2108Z 271DEG 33KT 4066 8974
HAIL...1.25IN
WIND...60MPH
$$
GEELHART3 follow-up statements
908
WWUS53 KILX 022119
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
419 PM CDT WED NOV 2 2016
ILC143-179-022145-
/O.CON.KILX.SV.W.0139.000000T0000Z-161102T2145Z/
PEORIA-TAZEWELL-
419 PM CDT WED NOV 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN PEORIA AND NORTHEASTERN TAZEWELL COUNTIES...
AT 418 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM THE NORTH SIDE OF PEORIA TO NEAR PEKIN...MOVING EAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 417 PM...NICKEL TO QUARTER
SIZE SIZE HAIL WAS REPORTED TO BE COVERING THE GROUND NEAR
PEORIA INTERNATIONAL AIRPORT...HEAVY ENOUGH TO REQUIRE SNOW
PLOWS TO CLEAR IT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
EAST PEORIA AND MORTON AROUND 435 PM CDT.
WASHINGTON AROUND 440 PM CDT.
MACKINAW AND DEER CREEK AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
NORWOOD...PEORIA INTERNATIONAL AIRPORT...NORTH PEKIN...GROVELAND...
PEORIA HEIGHTS AND MAPLETON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 26 AND 31.
INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 74 BETWEEN MILE MARKERS 86 AND 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4074 8933 4051 8933 4058 8973 4075 8971
TIME...MOT...LOC 2118Z 271DEG 29KT 4074 8966 4058 8967
HAIL...1.25IN
WIND...60MPH
$$
GEELHART377
WWUS53 KILX 022126
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
426 PM CDT WED NOV 2 2016
ILC143-179-022145-
/O.CON.KILX.SV.W.0139.000000T0000Z-161102T2145Z/
PEORIA-TAZEWELL-
426 PM CDT WED NOV 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CENTRAL PEORIA AND NORTHEASTERN TAZEWELL COUNTIES...
AT 425 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR EAST PEORIA TO NEAR MARQUETTE HEIGHTS TO NEAR
PEKIN...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
MORTON AND WASHINGTON AROUND 435 PM CDT.
MACKINAW AND DEER CREEK AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GROVELAND AND NORTH PEKIN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 26 AND 31.
INTERSTATE 474 BETWEEN MILE MARKERS 10 AND 14.
INTERSTATE 74 BETWEEN MILE MARKERS 94 AND 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. IF YOU ARE
TRAVELLING...WATCH FOR HEAVY HAIL ACCUMULATION THAT MAY CAUSE
SLIPPERY CONDITIONS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
LAT...LON 4071 8933 4051 8933 4056 8962 4069 8961
TIME...MOT...LOC 2125Z 272DEG 34KT 4069 8958 4061 8954 4056 8958
HAIL...1.00IN
WIND...60MPH
$$
GEELHART899
WWUS53 KILX 022133
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
433 PM CDT WED NOV 2 2016
ILC143-022142-
/O.CAN.KILX.SV.W.0139.000000T0000Z-161102T2145Z/
PEORIA-
433 PM CDT WED NOV 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PEORIA COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4071 8933 4051 8933 4055 8956 4068 8957
TIME...MOT...LOC 2132Z 271DEG 33KT 4064 8951 4060 8948 4055 8953
$$
ILC179-022145-
/O.CON.KILX.SV.W.0139.000000T0000Z-161102T2145Z/
TAZEWELL-
433 PM CDT WED NOV 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN TAZEWELL COUNTY...
AT 432 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR EAST PEORIA TO MORTON TO NEAR TREMONT...MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 432 PM...AN OFF DUTY WEATHER
SERVICE EMPLOYEE REPORTED 55 TO 60 MPH WINDS AND DIME SIZE
HAIL IN MORTON...AND 1 INCH DIAMETER HAIL WAS REPORTED IN
GROVELAND AT 428 PM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
MACKINAW AND DEER CREEK AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GROVELAND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 26 AND 31.
INTERSTATE 474 BETWEEN MILE MARKERS 13 AND 14.
INTERSTATE 74 BETWEEN MILE MARKERS 96 AND 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
LAT...LON 4071 8933 4051 8933 4055 8956 4068 8957
TIME...MOT...LOC 2132Z 271DEG 33KT 4064 8951 4060 8948 4055 8953
HAIL...1.00IN
WIND...60MPH
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 2, 2:44 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Nov 2, 2:44 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 244 PM CDT Wed Nov 2 2016 .SHORT TERM...(This evening through Thursday) ISSUED AT 239 PM CDT Wed Nov 2 2016 Latest surface map showing the main low pressure center further west toward Kansas, with a secondary low starting to organize near Quincy. The warm front continues to arc just north of our forecast area roughly along the I-80 corridor, with the trailing cold front southwest through Kansas City. Clusters of thunderstorms have tracked across the northern and northeast CWA so far, with more widespread convection just ahead of the cold front and moving into west central Illinois, where CAPE's have increased to around 500-1000 J/kg. The earlier convection has kept the northern CWA largely in the 60s and lower 70s, while upper 70s to near 80 degrees prevail south of I-72. Greatest rain chances continue to be this evening as this line of storms pushes east across the state, with lingering rain mainly across the south half of the CWA after midnight. Storms so far have pulsed up at times with sub-severe hail, and this will likely be the general trend into early evening. The front itself should sweep through most of the forecast area by about 4 am Thursday, but some showers will linger over the far southeast until this front exits. Clearing trend will push from northwest-southeast on Thursday as high pressure starts to build east from the Plains. Temperatures will be cooler than today, but still well above seasonal normals. with highs mainly in the mid-upper 60s. && .LONG TERM...(Thursday night through Wednesday) ISSUED AT 239 PM CDT Wed Nov 2 2016 A sprawling surface high and at least weak upper-level ridging will dominate the weather pattern across central and southeast Illinois through Monday. This pattern is conducive to dry conditions and continued above normal temperatures. A significant upper-level wave is expected to top the mean ridge across the lower 48 states early next week. This wave is forecast to push a weak cold front through the forecast area Monday night into Tuesday. This front is likely to be accompanied by a few showers and possibly a thunderstorm, but a lack of available moisture should keep the precipitation to a minimum. Quiet and slightly cooler conditions will follow the front heading into midweek. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1238 PM CDT Wed Nov 2 2016 Convection starting to shift east of the TAF sites at midday, but more thunderstorms are developing near the Iowa/Missouri border and will be a factor for central Illinois TAF sites generally in the 21Z-03Z time frame. Some MVFR visibilities/ceilings will occur with the stronger storms initially. Once the storms pass, a cold front will follow, and bring more widespread ceilings down into low MVFR or IFR range much of the night. These should lift toward early to mid morning Thursday. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Geelhart LONG TERM...Bak AVIATION...Geelhart
Hazardous weather outlook, Nov 2, 3:03 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 303 PM CDT WED NOV 2 2016 ILZ027>031-036>038-040>043-047>051-031100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 303 PM CDT WED NOV 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY EVENING. AS STORMS MOVE THROUGH THE AREA AHEAD OF A COLD FRONT...A FEW WILL BE CAPABLE OF PRODUCING BRIEF DAMAGING WIND GUSTS...AS WELL AS SOME HAIL AND HEAVY DOWNPOURS. THE STORMS SHOULD BE ON A WEAKENING TREND BY LATE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PRIMARILY THROUGH 8 PM. ILZ044>046-052>057-061-031100- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 303 PM CDT WED NOV 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING AHEAD OF A COLD FRONT. WHILE THEY MAY PRODUCE SOME GUSTY WINDS AND HAIL... SEVERE WEATHER IS CURRENTLY NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-031100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 303 PM CDT WED NOV 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AHEAD OF A COLD FRONT...WITH THE STORMS DIMINISHING AFTER MIDNIGHT. THEY ARE CURRENTLY NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
In the hours before
Special weather statement, Nov 2, 1:55 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
155 PM CDT WED NOV 2 2016
ILZ046-021930-
VERMILION-
155 PM CDT WED NOV 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VERMILION COUNTY UNTIL
230 PM CDT...
AT 155 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
POTOMAC...OR 10 MILES NORTHWEST OF DANVILLE...MOVING EAST AT 35 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...OAKWOOD...POTOMAC...FITHIAN...MUNCIE...BISMARCK...
HENNING...STATE LINE CITY...VERMILION COUNTY AIRPORT...COLLISON...
ALVIN...MIDDLE FORK WILDLIFE AREA...ARMSTRONG AND KICKAPOO STATE
PARK.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKER 200 AND THE INDIANA
BORDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4011 8791 4032 8790 4036 8753 4026 8753
4025 8752 4012 8753
TIME...MOT...LOC 1855Z 263DEG 28KT 4025 8776
GEELHARTSpecial weather statement, Nov 2, 2:42 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 242 PM CDT WED NOV 2 2016 ILZ027-022030- KNOX- 242 PM CDT WED NOV 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KNOX COUNTY UNTIL 330 PM CDT... AT 241 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF MONMOUTH...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GALESBURG...ABINGDON...KNOXVILLE...WILLIAMSFIELD...VICTORIA... GILSON...EAST GALESBURG...DAHINDA...SNAKE DEN HOLLOW...GALESBURG AIRPORT AND DELONG. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 46 AND 67. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4081 8999 4080 9043 4096 9044 4109 8998 TIME...MOT...LOC 1941Z 257DEG 24KT 4085 9050 GEELHART
Special weather statement, Nov 2, 3:32 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT WED NOV 2 2016
ILZ029-036-022100-
PEORIA-FULTON-
332 PM CDT WED NOV 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PEORIA AND CENTRAL
FULTON COUNTIES UNTIL 400 PM CDT...
AT 332 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR FARMINGTON TO NEAR CUBA TO NEAR FANDON.
MOVEMENT WAS EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PEORIA...CANTON...LEWISTOWN...BARTONVILLE...WEST PEORIA...
FARMINGTON...BELLEVUE...CUBA...HANNA CITY...GLASFORD...TRIVOLI...ST.
DAVID...FAIRVIEW...IPAVA...NORWOOD...TABLE GROVE...KINGSTON MINES...
DUNFERMLINE...BERNADOTTE AND MAPLETON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 474 BETWEEN MILE MARKERS 2 AND 8.
INTERSTATE 74 BETWEEN MILE MARKERS 90 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
&&
LAT...LON 4051 9035 4071 9016 4073 8955 4066 8962
4065 8961 4060 8966 4057 8966 4054 8981
4052 8986 4049 8989 4033 9031 4034 9045
4048 9045
TIME...MOT...LOC 2032Z 263DEG 41KT 4071 9011 4051 9030 4040 9075
GEELHARTLocal storm report, Nov 2, 3:52 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 PM CDT WED NOV 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL FARMINGTON 40.70N 90.00W
11/02/2016 M0.75 INCH FULTON IL EMERGENCY MNGR
&&
25Local storm report, Nov 2, 4:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
404 PM CDT WED NOV 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN KNOXVILLE 40.91N 90.29W
11/02/2016 M1.33 INCH KNOX IL MESONET
TOTAL SO FAR TODAY
&&
25Special weather statement, Nov 2, 4:04 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
404 PM CDT WED NOV 2 2016
ILZ029-036-037-040-041-047-022130-
PEORIA-CASS-SCHUYLER-MASON-TAZEWELL-FULTON-
404 PM CDT WED NOV 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR MASON...CENTRAL SCHUYLER...
SOUTHWESTERN PEORIA...SOUTHERN FULTON...CENTRAL CASS AND CENTRAL
TAZEWELL COUNTIES UNTIL 430 PM CDT...
AT 403 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BARTONVILLE TO NEAR RUSHVILLE. MOVEMENT
WAS EAST AT 40 MPH.
WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PEKIN...CANTON...BEARDSTOWN...HAVANA...RUSHVILLE...LEWISTOWN...
VIRGINIA...EAST PEORIA...MORTON...BARTONVILLE...CREVE COEUR...
MARQUETTE HEIGHTS...TREMONT...MANITO...SOUTH PEKIN...ASTORIA...
GLASFORD...BLUFF SPRINGS...GREEN VALLEY AND ST. DAVID.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 24 AND 31.
INTERSTATE 474 BETWEEN MILE MARKERS 9 AND 13.
INTERSTATE 74 NEAR MILE MARKER 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
&&
LAT...LON 4068 8986 4060 8934 3990 9028 3997 9051
3999 9052 3998 9055 4000 9060 4002 9061
4003 9061 4002 9063 4005 9068
TIME...MOT...LOC 2103Z 271DEG 33KT 4064 8973 4006 9060
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 10:21 AM CDT | Special Weather Statement | ILX | Woodford | 39 min |
| Nov 2, 11:11 AM CDT | Special Weather Statement | ILX | Woodford | 19 min |
| Nov 2, 11:33 AM CDT | Special Weather Statement | ILX | McLean | 27 min |
| Nov 2, 1:55 PM CDT | Special Weather Statement | ILX | Vermilion | 35 min |
| Nov 2, 2:42 PM CDT | Special Weather Statement | ILX | Knox | 48 min |
| Nov 2, 3:11 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 34 min |
| Nov 2, 3:32 PM CDT | Special Weather Statement | ILX | Fulton | 28 min |
| Nov 2, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Peoria | 32 min |
| Nov 2, 4:04 PM CDT | Special Weather Statement | ILX | Cass, Mason, Tazewell | 26 min |
| Nov 2, 4:38 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 37 min |
| Nov 2, 4:43 PM CDT | Special Weather Statement | ILX | Logan, Menard, Sangamon | 32 min |
| Nov 2, 5:10 PM CDT | Tornado Warning | ILX | Christian, Logan, Macon, Sangamon | 23 min |
| Nov 2, 5:14 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 46 min |
| Nov 2, 5:31 PM CDT | Tornado Warning | ILX | Macon | 29 min |
| Nov 2, 5:53 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean | 37 min |
| Nov 2, 5:59 PM CDT | Tornado Warning | ILX | Macon, Moultrie, Piatt, Shelby | 31 min |
| Nov 2, 6:19 PM CDT | Tornado Warning | ILX | Coles, Douglas, Moultrie | 26 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.